Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 15, 2015, 4:33 PM CDT for Conecuh County, Escambia County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2015, 4:33 PM CDT (21:33 UTC)
- Expired
- Apr 15, 2015, 5:19 PM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Conecuh County, AL, Escambia County, AL
The radar
The Mobile radar (KMOB), 118 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812
WUUS54 KMOB 152133
SVRMOB
ALC035-053-152230-
/O.NEW.KMOB.SV.W.0012.150415T2133Z-150415T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
433 PM CDT WED APR 15 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 530 PM CDT
* AT 433 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED NEAR POLLARD...OR 7 MILES NORTHEAST
OF FLOMATON...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
BREWTON... EAST BREWTON... CASTLEBERRY...
POLLARD... I65 AND CR 6... KEEGO...
WELKA... PINEVIEW... PEA RIDGE...
WALLACE... LONDON... NYMPH...
LAT...LON 3100 8713 3100 8720 3108 8733 3144 8709
3128 8684
TIME...MOT...LOC 2133Z 215DEG 14KT 3109 8720
$$2 follow-up statements
855
WWUS54 KMOB 152157
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT WED APR 15 2015
ALC035-053-152230-
/O.CON.KMOB.SV.W.0012.000000T0000Z-150415T2230Z/
CONECUH AL-ESCAMBIA AL-
457 PM CDT WED APR 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTH CENTRAL CONECUH AND NORTH CENTRAL ESCAMBIA COUNTIES...
AT 457 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED NEAR BREWTON...MOVING NORTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
BREWTON... CASTLEBERRY... KIRKLAND...
OLD SPARTA... JOHNSONVILLE... APPLETON...
LONDON... NYMPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3115 8703 3113 8711 3118 8716 3141 8704
3128 8684
TIME...MOT...LOC 2157Z 221DEG 20KT 3119 8709
$$741
WWUS54 KMOB 152219
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
519 PM CDT WED APR 15 2015
ALC035-053-152228-
/O.CAN.KMOB.SV.W.0012.000000T0000Z-150415T2230Z/
CONECUH AL-ESCAMBIA AL-
519 PM CDT WED APR 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CONECUH AND
NORTH CENTRAL ESCAMBIA COUNTIES HAS BEEN CANCELLED...
AT 518 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTH CENTRAL
CONECUH AND NORTH CENTRAL ESCAMBIA COUNTIES HAS WEAKENED BELOW
SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED. WHILE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED...THIS STORM MAY STILL PRODUCE SMALL HAIL AND WIND GUSTS
TO 40 MPH THROUGH 545 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3115 8703 3113 8711 3118 8716 3141 8704
3128 8684
TIME...MOT...LOC 2214Z 215DEG 14KT 3126 8704
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:04 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 15, 4:04 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
404 PM CDT WED APR 15 2015
.SHORT TERM /NOW THROUGH THURSDAY/...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING AS A
SHORTWAVE MOVES THROUGH THE REGION AND INTERACTS WITH MLCAPES OF
1000-1500 J/KG. THE BEST COVERAGE OF STORMS WILL LIKELY REMAIN OVER
THE SOUTHERN HALF OF THE AREA. LOCALLY HEAVY RAINFALL WILL OCCUR WITH
THESE STORMS AND ISOLATED INSTANCES OF FLASH FLOODING IS POSSIBLE IF
THE STORMS TRAIN OVER THE SAME AREAS. EXPECT THE CONVECTION TO
DECREASE IN COVERAGE AND INTENSITY BY MID TO LATE EVENING AS THE
ATMOSPHERE SLOWLY STABILIZES. HOWEVER...CANNOT RULE OUT THE
REDEVELOPMENT OF SCATTERED SHOWERS AND STORMS NEAR THE COAST EARLY IN
THE MORNING. FURTHER INLAND...STRONG RIDGING ALONG AND EAST OF THE
SOUTHERN APPALACHIANS WILL DRIVE A BACKDOOR COLD FRONT SOUTHWEST INTO
PORTIONS OF EASTERN AND CENTRAL AL. WHILE THE BOUNDARY LIKELY WILL
NOT MAKE IT INTO THE LOCAL AREA...IT LOOKS TO SERVE AS FOCUS FOR
ISOLATED TO SCATTERED THUNDERSTORMS BY EARLY MORNING ACROSS THE FAR
NW ZONES.
THE NEXT SHORTWAVE IN THE DEEP LAYER SOUTHWEST FLOW MOVES INTO THE
AREA ON THURSDAY...SERVING TO ENHANCE THE DEVELOPMENT OF AN UPPER
LEVEL JET OVER THE TN VALLEY/MIDSOUTH. UPPER LEVEL DIVERGENCE WILL
INCREASE SIGNIFICANTLY THROUGH THE DAY. MEANWHILE...PRECIPITABLE
WATER VALUES INCREASE TO 1.7 TO 1.8 INCHES...WHICH AGAIN WILL BE
NEAR A RECORD LEVEL FOR THIS TIME OF YEAR. KEEP IN MIND THE AVERAGE
PRECIP WATER VALUE FOR MID APRIL IS 1 INCH. GUIDANCE IS IN GOOD
AGREEMENT THAT NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
DEVELOP BY MID TO LATE THURSDAY MORNING...ESPECIALLY OVER SOUTHERN
AND WESTERN PORTIONS OF THE AREA...TRACKING NORTHEAST THROUGH THE
DAY. ANOTHER WIDESPREAD 1-2 INCHES OF RAIN IS EXPECTED...BUT MUCH
HIGHER TOTALS ARE LIKELY OVER AREAS WHERE DEEP CONVECTION PERSISTS.
GIVEN THE EXPECTED WIDESPREAD NATURE OF HEAVY RAIN...THE FLASH FLOOD
WATCH HAS BEEN EXTENDED THROUGH THURSDAY (AND BEYOND...SEE
DISCUSSION BELOW). MAINTAINED THE CURRENT COUNTY CONFIGURATION FOR
THE WATCH...BUT A FURTHER EXTENSION NORTH IS POSSIBLE IN SUBSEQUENT
FORECASTS. 34/JFB
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A LARGE UPPER LOW NEAR THE FOUR CORNERS IS EXPECTED TO MOVE VERY
LITTLE AS WE HEAD TOWARD THE END OF THE WEEK...MAINTAINING A BROAD
SOUTHWESTERLY FLOW ALOFT. SHORTWAVE TROUGHS WILL CONTINUE TO
EMANATE FROM THIS SYSTEM AND MOVE NORTHEASTWARD ACROSS THE REGION.
ONE SUCH DISTURBANCE SHOULD MOVE EAST OF THE FORECAST AREA THURSDAY
NIGHT. ADDITIONAL DISTURBANCES APPEAR TO BE POISED TO HEAD OUR WAY
FRIDAY AND SATURDAY...AND INTERACT WITH A WEAKENING STATIONARY FRONT
STRETCHING FROM CENTRAL ALABAMA INTO SOUTHERN GEORGIA.
THE ATMOPSHERE ACROSS OUR AREA WILL REMAIN QUITE MOIST THROUGH THE
END OF THE WEEK...AS INDICATED BY AVAILABLE FORECAST SOUNDINGS.
THIS IS SOMEWHAT OF AN UNDERSTATEMENT...AS PRECIPITABLE WATER VALUES
REMAIN ABOVE 1.5 INCHES...WHICH IS WELL OVER 2 STANDARD DEVIATIONS
ABOVE AND WITHIN THE 90TH PERCENTILE OF CLIMATOLOGICAL MEANS.
CONVECTION WILL LIKELY DEVELOP AS THESE DISTURBANCES INTERACT WITH
THE MOISTURE-LADEN AIRMASS...AND THESE SHOWERS AND STORMS WILL
LIKELY BE EFFICIENT IN PRODUCING RAINFALL.
ADDITIONAL FLOODING PROBLEMS COULD BE SEEN IN THIS TYPE OF WEATHER
PATTERN...ESPECIALLY GIVEN ANTECEDENT SOIL CONDITIONS ACROSS PARTS
OF OUR AREA. AS MY PREDECESSOR STATED...THIS WILL BE ESPECIALLY
TRUE IN AREAS WHERE TRAINING OCCURS. IT'LL BE DIFFICULT AT BEST TO
PINPOINT (WITH A GREAT DEAL OF CERTAINTY) THE EXACT LOCATION AND
TIMING OF ANY HEAVY RAINFALL. GIVEN EVERYTHING...THE FLASH FLOOD
WATCH WILL CONTINUE OVER OUR AREA THROUGH FRIDAY.
EXPECTED WEATHER IMPACTS MAY BEGIN TO CHANGE SATURDAY...AS THE UPPER
LOW IS AMBLES INTO THE CENTRAL PLAINS AND PUSHES A COLD FRONT INTO
THE LOWER MISSISSIPPI VALLEY. AS THE SUBTROPICAL JET DIVES INTO THE
SOUTHERN PART OF THE TROUGH...THE SYSTEM IS EXPECTED BECOME
NEGATIVELY TILTED THIS WEEKEND. UPWARD VERTICAL MOTION WILL LIKELY
STRENGTHEN WHEN THIS OCCURS...AS UPPER-LEVEL DIFLUENCE SHOULD
GREATLY INCREASE ACROSS OUR REGION.
RIGHT NOW...IT LOOKS LIKE A SQUALL LINE OF THUNDERSTORMS COULD
DEVELOP SATURDAY AND MOVE ACROSS OUR REGION. EVEN THOUGH SOME OF
THE KINEMATIC AND THERMODYNAMIC PARAMETERS ARE A LITTLE OUT OF PHASE
AT THIS POINT...THERE MAY BE ENOUGH INSTABILITY TO COMBINE WITH THE
DEEP-LAYER SHEAR TO ALLOW FOR THE POSSIBILITY OF STRONG OR SEVERE
STORMS...ESPECIALLY ACROSS THE NORTHERN PERIPHERY OF OUR AREA.
WE'LL CONTINUE TO WATCH FOR THIS...IN ADDITION TO THE ONGOING HEAVY
RAINFALL THREAT.
THE ODDS OF SEEING SHOWERS AND THUNDERSTORMS WILL LIKELY TAPER THIS
WEEKEND...ESPECIALLY SUNDAY AFTER THE FIRST FRONT MOVES THROUGH. AS
THE UPPER STORM SYSTEM PHASES WITH THE NORTHERN STREAM AND EJECTS
INTO THE UPPER MIDWEST...A SECONDARY COLD FRONT SHOULD MOVE THROUGH
OUR CORNER OF THE WORLD MONDAY AND END RAIN PROBABILITIES HEADING
INTO EARLY NEXT WEEK. /02/
&&
.MARINE...
NOW THROUGH THURSDAY...
A GENERALLY LIGHT SOUTH TO SOUTHEAST FLOW WILL PERSIST THROUGH THE
END OF THE WEEK AS HIGH PRESSURE PERSISTS ACROSS THE EASTERN SEABOARD
THROUGH THE END OF THE WEEK. ONSHORE FLOW INCREASES OVER THE WEEKEND
AS A SFC LOW DEVELOPS OVER LOUISIANA AND TRACKS NORTH INTO THE
MIDWEST. A COLD FRONT MOVES INTO THE COASTAL WATERS BY LATE
MONDAY/EARLY TUESDAY...BUT THERE ARE STILL QUESTIONS AS TO HOW FAR
SOUTH THE FRONT PROGRESSES.
SCATTERED TO NUMEROUS STORMS ARE EXPECTED IN THE VICINITY OF THE
AREA BAYS/SOUNDS THROUGH EARLY EVENING. LOCALLY HIGHER WINDS AND
WAVES CAN BE EXPECTED WITH THE THUNDERSTORMS. LIGHTNING WILL ALSO BE
FREQUENT TO CONTINUOUS IN MANY OF THE STORMS. 34/JFB
THURSDAY NIGHT THROUGH MONDAY NIGHT...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MARINE
AREA INTO THE WEEKEND AS DISTURBANCES CONTINUE MOVING ACROSS THE
REGION IN A SOUTHWESTERLY FLOW ALOFT. WINDS AND SEAS WILL BE HIGHER
IN VICINITY OF ANY SHOWERS AND THUNDERSTORMS. WINDS SHOULD BECOME
NORTHWESTERLY MONDAY...AFTER A COLD FRONT MOVES ACROSS THE MARINE
AREA. A SLIGHT INCREASE IN WIND SPEEDS MAY ALSO ACCOMPANY THE PASSAGE
OF THE FRONT...BUT SHOULD REMAIN BELOW ADVISORY OR CAUTION LEVELS.
/02/
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 66 78 65 77 68 / 50 80 70 70 70
PENSACOLA 68 79 67 77 69 / 50 70 60 70 60
DESTIN 69 78 68 75 70 / 40 70 60 60 60
EVERGREEN 65 77 64 76 66 / 40 70 70 70 70
WAYNESBORO 64 76 64 76 66 / 40 80 70 70 70
CAMDEN 65 77 64 75 66 / 40 70 70 70 70
CRESTVIEW 65 79 65 77 67 / 40 70 70 70 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR ESCAMBIA-LOWER
BALDWIN-LOWER MOBILE-UPPER BALDWIN-UPPER MOBILE-WASHINGTON.
FL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COASTAL ESCAMBIA-
COASTAL OKALOOSA-COASTAL SANTA ROSA-INLAND ESCAMBIA-INLAND
OKALOOSA-INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR GEORGE-GREENE-PERRY-
STONE-WAYNE.
GM...NONE.
&&
SHORT TERM FORECASTER... BEAMAN
LONG TERM FORECASTER... BUTTSHazardous weather outlook, Apr 15, 1:10 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 110 PM CDT WED APR 15 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 110 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE INTERSTATE 10 CORRIDOR THIS AFTERNOON AND SPREAD INLAND THROUGH EARLY THIS EVENING. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING A QUICK 1 TO 2 INCHES OF RAIN IN MANY LOCATIONS. LOCALLY HIGHER TOTALS ARE POSSIBLE WHERE STORMS REPEATEDLY MOVE OVER THE SAME AREAS...AND THIS IS WHERE FLASH FLOODING WILL BE POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MOST AREAS GENERALLY SOUTH AND WEST OF A LINE STRETCHING FROM ANDALUSIA ALABAMA TO WAYNESBORO MISSISSIPPI UNTIL 7 PM. IN ADDITION...THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POTENTIALLY DANGEROUS FLOOD AND FLASH FLOOD PATTERN WILL PERSIST THROUGH SUNDAY WITH LINGERING EFFECTS POSSIBLE INTO EARLY NEXT. ADDITIONAL RAINFALL TOTALS OF AROUND 5 INCHES ARE LIKELY OVER MUCH OF THE AREA...WITH ISOLATED LOCATIONS POSSIBLY RECEIVING AS MUCH AS 10 INCHES. AT THIS POINT...IT IS IMPOSSIBLE TO DETERMINE WHERE EACH UPCOMING ROUND OF HEAVY RAINFALL WILL SET UP...BUT THE ENTIRE REGION SHOULD BE ON ALERT FOR A CONTINUED INCREASED THREAT OF FLASH FLOODING THROUGH THE WEEKEND. GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL LIKELY ACCOMPANY THE STRONGER THUNDERSTORMS THROUGHOUT THE REMAINDER OF THE WEEK. A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE LATE IN THE WEEK AND OVER THE WEEKEND AHEAD OF DEVELOPING COLD FRONT APPROACHING FROM THE WEST. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE ENCOURAGED TO RELAY ANY REPORTS OF HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE IN MOBILE. GMZ630>635-650-655-670-675-161200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 110 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE BEST COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE DURING THE MORNING AND EARLY AFTERNOON HOURS BEFORE SHIFTING INLAND LATER IN THE DAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGHOUT THE WEEK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:11 PM CDT | River Flood Warning | MOB | Baldwin | 62 hr |
| Apr 15, 3:16 PM CDT | Areal Flood Advisory | MOB | Mobile | 59 min |
| Apr 15, 3:56 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 15, 4:32 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 28 min |
| Apr 15, 5:31 PM CDT | Special Weather Statement | MOB | Conecuh | 59 min |
| Apr 15, 6:35 PM CDT | Special Weather Statement | MOB | Butler | 55 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.